# SDR DALA2015071604452

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 35,677 hours, 16,204 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO LINER AFT OF FAN 7 O'CLOCK POSITION ON NR 1 ENGINE INSTALLED, PERMANENT REPAIR IAW MM 72-33-03-348-010.
